It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-01-2012, 11:35 AM   #1
Newbie
(female)
 
Join Date: May 2012
Location: Binghamton,NY USA
Posts: 1
teaforone76 HB User
Saphris ??

Hello everyone. My doc gave me samples of 5mg Saphris yesterday, and I took my first dose last night. First, it burned my mouth and about an hour later, started making me feel like I drank a bottle of Vodka. Today I feel out of it, and the back of my throat is extremely dry. I threw out the first pack of samples he gave me, thinking I wasn't going to take this crap again, but after reading how it has helped so many people, I don't know what to do. My diagnosis is Schizo affective disorder. I have been on abilify(allergic), geodon(makes me feel like a zombie), risperdal(breast milk, weight gain).

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!